# SDR UIEA2011011400112

- Difficulty date: January 14, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,043 hours, 14,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 2040-2100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO INTERCOSTAL AT STA 2040 -0 2100 RBL 22.5, ANCHOR NUTS UNDER SKIN CORRODED. TO REMOVE NUTS AND REMOVE CORROSION AND DETERMINE LIMITS.(NUTS REMVOED, BLENDOUT DONE PER SRM 57-10-01. FOUND CORRODED THROUGH. INTERCOSTAL REPLCAED PER SRM 51-30-02. SATIS. SPLICED AT STA 2040 TO 2160 PER SRM 53-10-07. SATIS.)
